# SDR AALA201610299003

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 49,455 hours, 28,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2545
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 44,638 hours, 25,897 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOPERATIVE. REPLACED CENTER CABIN, RIGHT EMERGENCY POWER SUPPLY UNIT AND AFT CENTER CABIN LEFT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
